# SDR AALA20140731003

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 48,309 hours, 12,041 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoiler System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AUTO SPOILER EICAS MSG DISPLAYED DURING CRUISE.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PLACARDED FLIGHT SPOILER SYS INOPERATIVE IAW MEL.  REPLACED RELAYS K10385 & K10386 ON 07/31/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
